# SDR DALA2014082204834

- Difficulty date: August 21, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 70,609 hours, 31,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED TEST DEPLOYMENT OF RT OFFWING ESCAPE SLIDE TOOK EXTENDED AMOUNT OF TIME.  R & R SLIDE.
